# SDR CA150211002

- Difficulty date: February 10, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 35,172 hours
- Engine: Pwa PT6A67D
- System (JASC): 5540 · Rudder Structure
- Part: Fastener
- Condition: Loose
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PHASE 6 DETAILED INSPECTION MAINTENANCE FOUND LOOSE FASTENERS, JO-BOLTS AT CENTER HINGE "A" FRAME OF THE RUDDER LOOSE.  DURING RUDDER REMOVAL IT WAS FOUND THAT UPPER AND CENTER RUDDER ATTACHING 8 BOLTS WERE SHANKED OUT. IT IS SUSPECTED THAT THE VIBRATION CAUSED THE CENTER "A" FRAME FASTENERS TO WEAR LOOSE, CENTER "A" FRAME TO SPAR ATTACH BOLTS TO LOOSEN UP & THE LOWER TORQUE TUBE ATTACH BOLTS TO WEAR BEYOND LIMITS.  ALL HARDWARE REPLACED WITH NEW, RUDDER WAS RE-INSTALLED IAW MM AND THE ACFT WAS RETURNED TO SERVICE.
